• Title of article

    Periodic solutions for image-Laplacian neutral Rayleigh equation with a deviating argument Original Research Article

  • Author/Authors

    Shiguo Peng، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    11
  • From page
    1675
  • To page
    1685
  • Abstract
    By using topological degree theory and some analytical skill, some criteria to guarantee the existence of ωω-periodic solutions are derived for pp-Laplacian neutral Rayleigh equation with a deviating argument of the following form (ϕp((x(t)−cx(t−σ))′))′+f(x′(t))+g(x(t−τ(t)))=e(t).(ϕp((x(t)−cx(t−σ))′))′+f(x′(t))+g(x(t−τ(t)))=e(t). Turn MathJax on
  • Keywords
    Deviating argument , pp-Laplacian , topological degree , Periodic solutions , Neutral Rayleigh equation
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2008
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    860469